That's great news!
I'm so glad for you and your dd LR!!! Yayyyy you found something that works.
I might as well update on Nicholas since he's on Ritalin (methylin) himself.
Well it's not doing doody. Tics have increased (verbal outburts, noises, eye roll,hopping ect) but no notice on contentration or focus unless it's something he's interested in. At first I thought when he had a good week of homeschooling, it was due to the meds. But the next week was total crap. I even raised the dose up but not much of a difference.
Now one good thing thats happened is I have found some books that he likes and he's reading them!!! At first I thought it might be due to the meds, but I realize it's more that I found something that has interested him. Thank god because he normally hates to read.
But my kid is so funny. He won't read a few chapters a day. He has to sit down, read cover to back at once lol. He just finished the first book of Diary of a whimpy kid and he started it last night lolool. In fact I told him I would buy book number 2 today and he was soooo excited! Yayyyy I have finally found away to get him away from the computer and video games he obsesses so much on and to read lol.
I am going to go back to the Doc and see if we can try something else, but I am not going to hold my breath. I know this rollar coaster of meds isn't an easy thing here, so if we find smoethint that works, then great, if not, well we will just have to deal. Besides part of me wonders if he's not ADHD at all and it is all just the Aspergers, that just looks like the ADHD.
ADHD meds & sleeping--we have this problem sometimes too, especially if he has a booster dose in the late afternoon. Showers (fairly late at night, these--generally once he realizes he's having a problem); quiet music while he's falling asleep. Melatonin (over the counter med) is what we've introduced most recently; it's recommended by a bunch of people on the ADHD board. Seems to help him fall asleep fairly nicely with no side-effects. But...well, we did showers & calming stuff for ages before we went the melatonin route! It's one of the side effects that we found would go away with time sometimes (body getting used to meds); it does, of course, get worse if he takes the meds later in the day, so maybe she could have them earlier?
But--congrats!!! WOW, that's fantastic!